Existence and regularity of energy-minimizing Riemannian metrics

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)7-13
JournalInternational Mathematics Research Notices
Volume1991
StatePublished - 1991

Cite this

Existence and regularity of energy-minimizing Riemannian metrics. / Yang, Deane.

In: International Mathematics Research Notices, Vol. 1991, 1991, p. 7-13.

Research output: Contribution to journalArticle

@article{607d2ec46837478e9ac34c7f83585549,
title = "Existence and regularity of energy-minimizing Riemannian metrics",
author = "Deane Yang",
year = "1991",
language = "English (US)",
volume = "1991",
pages = "7--13",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - Existence and regularity of energy-minimizing Riemannian metrics

AU - Yang, Deane

PY - 1991

Y1 - 1991

M3 - Article

VL - 1991

SP - 7

EP - 13

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

ER -